MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number DRIVE UNIT
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that a cp5 drive unit gave a runaway error message meaning that the pump ran too fast (set value different to actual value).The issue occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the cp5 drive unit.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility and in order to solve the issue the entire cp5 drive unit was replaced.In addition, affected pump log files were extracted to be analyzed.Subsequent functional verification testing was completed without issues on the new replaced unit.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H 11: through follow up, it was clarified the present mfr report number (9611109-2024-00463) and the mfr report number 9611109-2024-00453 are duplicate reports of the same single event at customer site therefore the present event is being voided and follow-up information will be provided as follow-up reports of 9611109-2024-00453.
 
Event or Problem Description
See initial report.

Brand Name
CP5
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20415955
Report Number9611109-2024-00463
Device Sequence Number8304025
Product Code DWA
UDI-Device Identifier04033817900948
UDI-Public(01)04033817900948(11)230509
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVE UNIT
Device Catalogue Number60-01-04
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown